# SDR QXEA200601836

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,951 hours, 13,418 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Bypass
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2227: NR 1 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE CLEARED FAULT CODE 606 IAW Q400 AMM TASK 73-21-00-070-801.  GROUND RAN.  FAULT CODE DIDN'T COME BACK.  LEAK CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
